Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

PCOS, back pain, pelvic pain, bleeding. Taking metformin, clomid, duphaston. Should I visit my gynecologist?

hi am having pco and at the moment am taking metformin 3 times a day. on my lasy cycle my gynae prescribed me with clomid (this is my 5th times on clomid) then after my ovulation my gynae prescribed me with duphaston for 15 days and today is my 11th day. currently am taking metformin 3 times a day, duphaston 3 times a day, folic acid 1 time a day and multivitamin 1 time a day. and my gynae advise me to do a pregnancy test by May 26th. but yesterday am having back and pelvic pain and mild bleeding. normally its just a mild pelvic pain. am still bleeding but its very mild but i cant sit too long at work because it ll hurt my back & pelvic. is it normal or should i see my gynae immediately?
Asked On : Thu, 24 May 2012
Answers:  1 Views:  427
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
Having a mild bleeding while taking treat,ment for infertility is likely ot be due to your normal period. Missing a few doses of duphaston might also cause such a change.
You can consult your gynecologist who will recommend serum Beta hcg to confirm or rule out pregnancy.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor